# SDR CA030314002

- Difficulty date: March 9, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP139H6850
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW NOTED THE CAPTAIN'S SIDE WINDOW HAD CRACKED. MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S SIDE WINDOW WITH SERVICEABLE UNIT.
